# SDR CALA2016112600972

- Difficulty date: November 26, 2016
- Submitted: November 27, 2016
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 60,950 hours, 21,200 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 106122629189929
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR NOSE GEAR GREEN LIGHT DOES NOT GO OFF WITH LANDING GEAR LEVER AT UP, NOSE GEAR RED LIGHT ON NOSE GEAR UNSAFE INDICATION.  REPLACED SENSOR PER AMM32-61-51-400-802.  ACCOMPLISHED PSEU BITE CHECK NO FAULTS AND PERFORMED OPS TEST AMM32-61-51-710-801
